Alert archive / West Virginia / Flash Flood Warnings in 2023

Flash Flood Warning 27, NWS Charleston, WV

August 28, 2023Harrison County, West Virginia

NWS Charleston, WV issued this flash flood warning at Aug 28, 2023, 8:01 PM EDT for Harrison County, West Virginia. It was in force for 106 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2023, 8:01 PM EDT (00:01 UTC)
Expired
Aug 28, 2023, 9:47 PM EDT
In force
106 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

County Harrison County, WV

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 0.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2023-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2023-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1275 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

426 
WGUS51 KRLX 290001
FFWRLX
WVC033-290300-
/O.NEW.KRLX.FF.W.0027.230829T0001Z-230829T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
801 PM EDT Mon Aug 28 2023

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Northeastern Harrison County in northern West Virginia...

* Until 1100 PM EDT.

* At 801 PM EDT, local law enforcement reported thunderstorms 
  producing heavy rain across interstate 79 at mile marker 120. 
  Between 1 and 2 inches of rain have fallen. Additional rainfall 
  amounts of 0.5 to 1 inch are possible in the warned area. Flash 
  flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Clarksburg, Bridgeport, Shinnston, Nutter Fort, Lumberport, 
  Anmoore, Enterprise, Meadowbrook and Despard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3944 8037 3943 8027 3939 8020 3938 8020
      3931 8020 3926 8025 3926 8030 3926 8033

FLASH FLOOD...OBSERVED

$$

KH
1 follow-up statement
933 
WGUS71 KRLX 290147
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
947 PM EDT Mon Aug 28 2023

WVC033-290157-
/O.CAN.KRLX.FF.W.0027.000000T0000Z-230829T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harrison WV-
947 PM EDT Mon Aug 28 2023

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN HARRISON 
COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3944 8037 3943 8027 3939 8020 3938 8020
      3931 8020 3926 8025 3926 8030 3926 8033

$$

KH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 6:27 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Aug 28, 6:27 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
627 PM EDT Mon Aug 28 2023

.SYNOPSIS...
Broad synoptic ascent aloft, an inverted surface trough and
strong moisture gradient yields unsettled weather through
Tuesday night. High pressure brings dry weather thereafter.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 615 PM Monday...

Have updated PoPs, temperatures, and cloud cover through
tonight to represent the latest trends. Currently, locally
heavy showers continue to persist across the far southern
terrain of WV northeast towards the Clarksburg area along an
axis of low-level convergence associated with an inverted
trough. Steering flow continues to be weak, resulting in very
slow movement of the rain activity across the area. Given such,
the threat for localized flooding remains, particularly in
locations that have received prior rainfall and already have
compromised FFG. While a few rumbles of thunder remain possible,
did reduce the thunderstorm potential in tonight's forecast.

As of 109 PM Monday...

 Key Points:

    * Marginal risk of excessive rainfall today and tomorrow.

    * Rounds of showers and thunderstorms could cause flooding
      issues again tonight and tomorrow.

Tropical moisture/warm rain dominant system will continue to
affect the area as a stationary sits to our SE, keeping an
inverted trough parked overhead. Most of the area is sitting in
the right front jet quadrant, so there is plenty of ascent
through out the region to form showers, CAPE profiles are very
skinny so instability is somewhat lacking, however a few rumbles
of thunder are possible. Lack of upper-level steering and flow
parallel to the trough means training showers and storms are
likely along the mountains this afternoon and evening. WPC opted
for a marginal risk of excessive rainfall today and tomorrow.

Elsewhere today, partly cloudy and warm along and west of the
Ohio River Valley. Some dry air above H850MB is training across
the central parts of the CWA which is trying to erode the pesky
cloud deck. Some communities will sun peeking through at times,
but mostly cloudy conditions will hang around today. Used a
blend of the NBM, SREF, CONSShort, CONSRAW, also bias-corrected
CMCreg and CMCnh. This blend really highlighted where the cloud
cover will keep temperatures down this afternoon.

Tomorrow will yield the same set up, only an upper level
disturbance will move up from the south enhancing convection and
upper-level support. Heavy rain and flooding will be likely
again tomorrow, though showers and storms should have more
motion behind them as opposed to today. PWATS will be between
1.50"-2.00", so definitely will keep an eye on the same areas
that were hit hard today. WPC has the area outlooked for
marginal risk of excessive rainfall once again tomorrow.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 210 PM Monday...

Any residual showers and storm activity leftover from previous
period will exit toward the east as a cold front pushes in with
high pressure forecast to build in thereafter. By Wednesday
morning upper level troughing will support that cold frontal
passage to where chances of any precipitation will become nil by
12Z. With high pressure building in from the north, a nice
calm, partly cloudy sky and below seasonable day will ensue.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 210 PM Monday...

Starting Thursday, the aforementioned high pressure system will
move off to toward the Atlantic. This will allow another high
pressure system, more stout, to move into our region and
consequently create a blocking pattern which will prevent any
unsettled weather to affect the area through the rest of this
period. Long range models have no weather until after this
period, maybe by midweek. For that reason accepted central
guidance which equated to no precipitation and fairly clear
skies with temperatures starting to rise Friday and continue to
rise until they reach above seasonable by Monday.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
As of 149 PM Monday...

Scattered showers and thunderstorms continue today though,
mainly affecting terminals east of the I-77 corridor, but a
brief shower at CRW is possible as well. Showers and storms will
be quite slow moving and be capable of producing locally heavy
rain that may reduce the visibility to 1-3SM at times. MVFR CIGs
continue to hang around the mountains and CRW today, though
CIGs should gradually lift through the day. Some patchy fog will
be possible in the valleys tonight, from today's precipitation,
but will largely be limited by significant cloud cover.

IFR CIGS move in along the mountains and lowland foothills
overnight due to ENE flow/pseudo cold-air damming effect. Much
of the same is expected tomorrow with no real change in the set
up from today. That said, MVFR CIGs likely for CRW, CKB, EKN and
BKW tomorrow. IFR CIGS and VISBYs possible in some heavier
showers and storms.

Winds light and generally northerly across the lowlands,
ENE'rly along the mountains; Shifting westerly from the west to
the east tomorrow afternoon.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z WEDNESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Precipitation coverage, timing, and
intensity may vary from forecast. Dense fog may form when not
forecasted. CIGs may be lower than forecasted overnight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       22   23   00   01   02   03   04   05   06   07   08   09
EDT 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
CRW CONSISTENCY  M    M    M    M    M    M    M    H    L    L    M    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    L    L    L
BKW CONSISTENCY  H    H    H    L    L    H    H    M    H    M    M    M
EKN CONSISTENCY  H    H    H    H    H    H    H    M    M    M    M    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    M    L    L    L
CKB CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    L

AFTER 00Z WEDNESDAY...
IFR possible in valley fog each morning this week.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JZ/LTC
NEAR TERM...GW/LTC
SHORT TERM...JZ
LONG TERM...JZ
AVIATION...LTC
Hazardous weather outlook, Aug 28, 4:41 AM EDT, 15 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
441 AM EDT Mon Aug 28 2023

VAZ003-004-WVZ013-015-016-018-024>034-039-040-515>526-290845-
Dickenson-Buchanan-Lincoln-Kanawha-Roane-Calhoun-Mingo-Logan-Boone-
Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-
Barbour-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
441 AM EDT Mon Aug 28 2023

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central, northeast, northern, southeast and southern
West Virginia.

.DAY ONE...Today and Tonight.

Slow moving showers and storms producing locally heavy rain may yield
isolated high water issues today into tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Slow moving showers and storms producing locally heavy rain may yield
isolated high water issues Tuesday into Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-014-017-019-020-
290845-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Putnam-Wirt-Ritchie-Doddridge-
441 AM EDT Mon Aug 28 2023

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and portions of central, northern, southern and western West
Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Aug 28, 5:30 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Charleston WV
530 PM EDT Mon Aug 28 2023

WVZ039-040-525-282200-
Barbour WV-Northwest Randolph WV-Upshur WV-
530 PM EDT Mon Aug 28 2023

...A strong thunderstorm will impact portions of northwestern
Randolph, northeastern Upshur and southern Barbour Counties through
600 PM EDT...

At 529 PM EDT, Doppler radar was tracking a strong thunderstorm near
Audra State Park, moving northeast at 15 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Buckhannon, Audra State Park, Belington, Junior, Womelsdorf
(Coalton), Volga, Ellamore, Overhill, Century, and Hodgesville.

This includes Route 33 between mile markers 15 and 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3909 7985 3889 7994 3895 8031 3910 8029
      3910 8025 3912 8023 3911 8017
TIME...MOT...LOC 2129Z 210DEG 14KT 3900 8014

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KH
Special weather statement, Aug 28, 5:57 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Charleston WV
557 PM EDT Mon Aug 28 2023

WVZ031-039-040-282230-
Barbour WV-Harrison WV-Upshur WV-
557 PM EDT Mon Aug 28 2023

...A strong thunderstorm will impact portions of northeastern Upshur,
Barbour and southeastern Harrison Counties through 630 PM EDT...

At 556 PM EDT, Doppler radar was tracking a strong thunderstorm over
Audra State Park, moving northeast at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Philippi, Audra State Park, Belington, Volga, Century, Hodgesville,
and Nestorville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3901 7993 3905 8026 3922 8023 3920 7982
TIME...MOT...LOC 2156Z 204DEG 16KT 3908 8009

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KH
Special weather statement, Aug 28, 6:29 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Charleston WV
629 PM EDT Mon Aug 28 2023

WVZ040-282300-
Barbour WV-
629 PM EDT Mon Aug 28 2023

...A strong thunderstorm will impact portions of Barbour County
through 700 PM EDT...

At 628 PM EDT, Doppler radar was tracking a strong thunderstorm over
Philippi, moving north at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Philippi, Moatsville, Volga, Century, Galloway, and Nestorville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3903 7989 3906 8015 3909 8017 3910 8021
      3924 8017 3925 7985 3923 7981
TIME...MOT...LOC 2228Z 197DEG 18KT 3914 8004

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KH
Special weather statement, Aug 28, 6:39 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Charleston WV
639 PM EDT Mon Aug 28 2023

WVZ031-282315-
Harrison WV-
639 PM EDT Mon Aug 28 2023

...A strong thunderstorm will impact portions of southeastern
Harrison County through 715 PM EDT...

At 638 PM EDT, Doppler radar was tracking a strong thunderstorm over
Stonewood, or over Clarksburg, moving northeast at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clarksburg, Bridgeport, Stonewood, Nutter Fort, Anmoore, West
Milford, and Despard.

This includes the following highways...
 Interstate 79 between mile markers 112 and 123.
 Route 50 in West Virginia between mile markers 77 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3932 8020 3928 8020 3918 8028 3919 8040
      3934 8037
TIME...MOT...LOC 2238Z 217DEG 18KT 3925 8030

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KH
Special weather statement, Aug 28, 6:54 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Charleston WV
654 PM EDT Mon Aug 28 2023

WVZ031-032-282330-
Harrison WV-Taylor WV-
654 PM EDT Mon Aug 28 2023

...A strong thunderstorm will impact portions of west central Taylor
and northeastern Harrison Counties through 730 PM EDT...

At 654 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bridgeport, or near Clarksburg, moving northeast at 15 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clarksburg, Bridgeport, Shinnston, Stonewood, Nutter Fort, Anmoore,
Enterprise, Valley Falls, McGee, Meadowbrook, Meadland, and Despard.

This includes the following highways...
 Interstate 79 between mile markers 117 and 129.
 Route 50 in West Virginia between mile markers 78 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3943 8026 3939 8020 3940 8012 3940 8010
      3939 8009 3939 8004 3923 8021 3926 8037
      3943 8030
TIME...MOT...LOC 2254Z 219DEG 13KT 3930 8025

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KH
Special weather statement, Aug 28, 7:25 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Charleston WV
725 PM EDT Mon Aug 28 2023

WVZ031-032-290000-
Harrison WV-Taylor WV-
725 PM EDT Mon Aug 28 2023

...A strong thunderstorm will impact portions of western Taylor and
northeastern Harrison Counties through 800 PM EDT...

At 724 PM EDT, Doppler radar was tracking a strong thunderstorm near
Shinnston, or near Clarksburg, moving north at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clarksburg, Bridgeport, Shinnston, Stonewood, Nutter Fort,
Lumberport, Anmoore, Enterprise, Valley Falls, Rosemont, Meadland,
McGee, Meadowbrook, and Despard.

This includes the following highways...
 Interstate 79 between mile markers 117 and 128.
 Route 50 in West Virginia between mile markers 74 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3943 8028 3939 8020 3940 8012 3941 8011
      3939 8009 3940 8003 3942 8000 3922 8018
      3928 8044 3945 8041
TIME...MOT...LOC 2324Z 193DEG 18KT 3935 8028

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KH

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 10:11 PM EDTFlash Flood WarningRLXFayette, Nicholas2 hr
Aug 29, 4:50 AM EDTFlood WatchRLXBarbour, Boone, Braxton, Calhoun, Clay, Fayette and 13 more19 hr
Aug 29, 2:31 PM EDTSpecial Weather StatementRLXRandolph59 min
Aug 29, 3:41 PM EDTFlash Flood WarningRLXRandolph6 hr
Aug 29, 4:50 PM EDTFlash Flood WarningRLXHarrison3 hr
Aug 29, 5:33 PM EDTFlash Flood WarningRLXBarbour, Harrison, Taylor3 hr
Aug 29, 7:35 PM EDTAreal Flood WarningRLXHarrison5 hr

Nearby

Flash Flood Warnings in West Virginia, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.